As you get leved off on your TRT
your going to convert some of the HCG
into Estradiol "E2" so now your most likely to high. With this going up you can lose your morning wood and get ED as it gets to high. Night sweats and sore and hard nipples are a sine your going hgh
. So do get this tested every time you test
your T levels. You have many ways you can treat this the best is Arimidex
it comes in 1mg. pills and we do 1/4 of a pill every 3 days to keep it down. I use a pill cutter to cut the small pills in half the a razor blaide single edge to cut into 1/4's.
Or you can by OTC Indolplex/DIM there are a lot of DIM's out there most are junk so I use this brand it works. http://www.ritecare.com/prodsheets/PHY-15336.html
If you use this please do a test
on your Estradiol first because if you drive it down to low it's just as bad as to high. Take one table at dinner time in about a week you should get some morning wood or night time wood so strong it will wake you up. This means your Estradiol is at the best level. keep taking it but if your wood stops this means your going down to low. So stop the Indolplex/DIM until the wood comes back that day go back on the Indolplex/DIM but cut the tablet in half. Keep doing this until your find the right does. I did good on one half a tab for a long time. So I use my wood as a gauge to tell how good I am keeping my Estradiol and blood work.
The above works for doing arimidex
also if your wood stops stop the arimidex until it comes back that days go back on the Arimidex but do it 1/4 of a pill or .25mgs every 4 days. And keep adjusting until you find the right does.